MAUDE Adverse Event Report: WARSAW ORTHOPEDIC, INC. PRESTIGE Cervical Disc System; PROSTHESIS, INTERVERTEBRAL DISC

WARSAW ORTHOPEDIC, INC. PRESTIGE Cervical Disc System; PROSTHESIS, INTERVERTEBRAL DISC
Model Number 6973060
Medical Device Problem Codes Mechanical Problem (1384); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from multiple sources (manufacturer representative, healthcare provider) regarding a device used for cervic al arthroplasty spinal therapy at c5/6.It was reported that the inserters had difficulty seating all four inserter dimples into the interbody.Three of four dimples could be seated, but a snug fit could not be achieved before tightening the locking knob to secure the implant.There was difficulty attaching and locking the implant, including tightening the locking knob.The inserter prongs or dimples were suspected to be bent or unaligned; however, no visible damage was confirmed.There was no patient involved.
 
Additional Manufacturer Narrative
D4: lot# is unknown; udi is unknown medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PRESTIGE Cervical Disc System
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
WARSAW ORTHOPEDIC, INC.
2500 silveus crossing
warsaw IN 46582
Manufacturer (Section G)
WARSAW ORTHOPEDIC, INC.
2500 silveus crossing
warsaw IN 46582
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
+1(763)526-5677
MDR Report Key50516719
Report Number1824199-2026-00088
Device Sequence Number9375852
Product Code MJO
UDI-Device Identifier00613994714848
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P090029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6973060
Device Catalogue Number6973060
Device Lot NumberEM18K028
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/09/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date08/31/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown